International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 7, Pages 997-1005
Existence and stability of periodic solutions for a class
of generalized nonautonomous neural networks with distributed delays
1Department of Mathematics, Yunnan University, Kunming 650091, Yunnan, China
2Department of Mathematics and Statistics, McGill University, Montreal H3A 2K6, QC, Canada
3Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton T6G 2G1, AB, Canada
Received 22 April 2004; Revised 28 February 2005
Copyright © 2005 Yongkun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
By using the continuation theorem of coincidence degree theory and
Lyapunov functions, we study the existence and global stability of
periodic solutions for a class of generalized nonautonomous neural
networks with distributed delays.